# SDR SWAA2021060367812

- Difficulty date: April 28, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB LOWER HORIZONTAL INBOARD FLANGE AT STAB STA 147.90 RT HORIZONTAL STAB / PERFORMED REPAIR RIB FRONT SPAR LOWER HORIZONTAL INBOARD FLANGE AT STAB STA 147.90 RT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 205 SHEET 3
